# SDR DL757070372

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: Bs 1851-1854
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, CORROSION WAS FOUND ON THE INTERIOR SKIN PANEL JUST BELOW THE S-25L LAP FROM BODY STATION 1851 TO 1854 LEFT.  THE DAMAGE WAS OUTSIDE OF THE SRM LIMITS.  THE DAMAGE WAS TRIMMED OUT AND A BOEING APPROVED REPAIR WAS INSTALLED PER 460838-14.
